Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Padé table of $ {\rm cos}z$


Authors: Arne Magnus and Jan Wynn
Journal: Proc. Amer. Math. Soc. 47 (1975), 361-367
MSC: Primary 41A20
DOI: https://doi.org/10.1090/S0002-9939-1975-0367516-3
MathSciNet review: 0367516
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Padé table for $ \cos z$ and related functions is written in a form that involves the binomial coefficients, the Euler numbers and Bernoulli numbers. Identities involving the corresponding persymmetric determinants and their minors are developed.


References [Enhancements On Off] (What's this?)

  • [1] H. S. Wall, Analytic theory of continued fractions, Van Nostrand, Princeton, N. J., 1948. MR 10, 32. MR 0025596 (10:32d)
  • [2] J. Robert Arms and Albert Edrei, The Padé tables and continued fractions generated by totally positive sequences, Math. Essays Dedicated to A. J. Macintyre, Ohio Univ. Press, Athens, Ohio, 1970, pp. 1-21. MR 43 #2199. MR 0276452 (43:2199)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A20

Retrieve articles in all journals with MSC: 41A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0367516-3
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society